View Single Post
  #15  
Old 03-20-17, 08:42 PM
Postulate Postulate is offline
Banned
 

Join Date: Jan 2017
Location: Canada
Posts: 384
Thanks: 128
Thanked 90 Times in 74 Posts
Postulate is an unknown quantity at this point
Re: Adderall has caused some scary side effects!

Quote:
Originally Posted by UnanimousUser View Post
Thank you for the replies. That horrible experience in December was last and only time I've stooped to such lows. My sister is an addict and she's only seventeen, that's how I was introduced. I don't have an addictive personality (if that's even a thing). I quit adderall cold turkey when I was 13 after 2 years. I Increased my own dose like uneducated idiot. I'm thinking of non stimulant meds, namely provigal. Would anyone happen to know if it has promising effects?
Modafinil is great, Straterra would be another good one. You don't seem to tolerate dopamine agents very well. I wouldn't discard stimulants all together so fast, only those that raise dopamine.
Reply With Quote